Dumpor.com

Headache

Ascofen from headache

Contents

  • Varieties Ascofen
  • Dosage
  • Dosage
  • Side Effects
  • Reviews

Ascorbate is taken when it is necessary to reduce the level of inflammation, to remove pain and suppress the painful weakness. This multifunctional drug helps with the pain of the main

, as well as dizziness at low pressure, colds and over strain.

Ascofen from headache

Ascofen is one of the many complex analgesics. It is powerful enough and can not only silence the pain, but also reduce the high temperature.

It contains aspirin, caffeine and paracetamol, which allows it to fight pain effectively, remove inflammation and elevated body temperature. After its reception, weakness and drowsiness passes, the head no longer hurts.

Varieties of Ascofen

There are three different formulations and dosages and are slightly different in the effects of the type of drug Ascofen. For each of them there are separate testimonies and contraindications, side effects, so it is very important not to forget to read the instructions for use and not to forget about the correct dosage.

Ascofen-Darnitsia is contraindicated in pregnant and lactating women, and should not be taken 24 hours before and after taking alcohol. Medications are indicated to be taken with great care for patients who are prone to allergic reactions.

Ascofen from headache

The most common of all varieties of this pain reliever is Ascofen-P.It is sold in ordinary plastic blister bags without cardboard packaging.

Ascofen L. contains caffeine, so it is not prescribed to people with increased excitability and does not prescribe to children, because it can cause insomnia and anxiety in them. It should be taken with caution with other medicines as it enhances their effect, especially in the case of drugs that affect the processes of hematopoiesis and the state of the blood.

Ascofen-P can not be taken with sleeping pills, alcohol, anticonvulsants and rifampicin, be it salicylate. Breastfeeding should be stopped by fed mothers who undergo treatment with this medication.

Testimony Ascofen is prescribed for severe pain of different origin. Arthralgia, neuralgia, toothache, dysmenorrhea, tiredness and other evidence that include bad health when chills and rheumatism, and fever are indications for receiving ascofen.

Dosage

Accepts Ascorb at best at a single dose - to remove unpleasant symptoms. For this enough one tablet, after half an hour there will be a noticeable relief of the condition. Constant reception does not heal and also only removes the symptoms, so take it if necessary, courses not more than five days every two months, taking three pills a day: morning, afternoon and evening. All other variations in the administration of this drug should be prescribed by the doctor, as well as individual dosage.

It should be borne in mind that the maximum daily dose - 6 tablets( for several receptions).Excessive dosing is fraught with very serious and life-threatening side effects.

What's important - Ascofen necessarily requires a lot of water, and the course of treatment should be accompanied by a lot of drinking. One tablet should have at least 300-400 ml of fluid.

Side effects of

There are a lot of side effects of Ascofen, like any other complex drug. An unexpected effect can occur literally in any body system. Moreover, each manufacturer of this drug turns out to be slightly different from the others, so that the side effects of each type of their own. Here are just a few of them:

  • Allergy;
  • Anaphylactic shock;
  • Hypoglycemia to coma;
  • Abdominal pain;
  • Nausea and dizziness;
  • Vomiting;
  • Heartburn;
  • Stomach ulcer;
  • duodenal ulcer;
  • Internal bleeding;
  • Changes in heart rate;
  • Anemia;
  • Headache;
  • Trembling in the limbs;
  • Insomnia, anxiety;
  • Weakness;
  • Ear ring;
  • Skin rash and itching.

THAT ARE DANGEROUSLY IMMEDIATELY.ALL THE TRUTH ABOUT

NARRATIVE

Ascofen from headache
Watch this video on YouTube

Contraindications

Contraindications to Ascofen are severe - any problems with the liver, kidneys, probability of bleeding in the gastrointestinal tract, ulcers to the gastrointestinal tract, hypertension( high blood pressure), anemia. In no case can you take the drug for pregnant and nursing mothers, elderly people, children under 16 years old.

You can not combine the use of Ascofen with any medicine that contains aspirin( acetylsalicylic acid) and paracetamol.

Price

Ascofen from headache

The subspecies of Ascofen are many, they differ only in packaging, slightly - by name, most often - at what price. The composition in all is absolutely the same, slightly different dosage, in some species added caffeine in greater quantities.

Price for Ascofen is quite affordable, and it is a question of all types of drug. On average, the price per packet of Ascofen rarely reaches 50 rubles, small packages and absolutely sells rubles for 20 with a small one. Blisters are ordinary, plastic - probably, so the price does not rise.

Reviews

"Ascofen is really good when the pain is strong when everything is broken and there is a temperature. Helps quickly, I take one pill, I quench and wait - in a few minutes it becomes better. Very helps me at work, when you can not refuse to get sick at home, and do not want to feel like a broken one. The price of Ascofen is excellent - the same colleges and queens cost at times more expensive. "

" There are too many contraindications to the drug, so I would not drink it from a headache, only if the pain is really strong. The last time he took him after a visit to a dentist - my doctor had warned me in advance that I would drink this very pain-free, that there was no temperature and swelling around the tooth was sleeping faster. Although I like the price, only 30 rubles - there would not be so many contraindications, it would be a great pain reliever. "

" I'm not helping Ascofen. The price for him is great, but a little bit - when it spins and hurts a head, from it it starts to spin and it's even more painful, but even the heart melts like a madman. The doctor, who recommended me to him, offered to try another kind of the same medication, but I'm afraid of something again feeling bad. "